# SDR 9617709886

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6001R
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Malfunctioned
- Location: Tail Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

UPON APPLYING TAKEOFF POWER, TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  ACFT RETURNED TO THE GATE.  AT GATE WITH APU ON AND LEFT PACK ON LIGHT CAME ON AGAIN.  LIGHT WENT OUT WHEN LEFT PACK WAS SECURED.  REPLACED BOTH LEFT AND RIGHT TAIL COMPARTMENT OVERHEAT SENSORS.
